MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; MECTACER 01.29.201 MECTACER HEAD BIOLOX DELTA DIA.28 12/14-S

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; MECTACER 01.29.201 MECTACER HEAD BIOLOX DELTA DIA.28 12/14-S
Model Number 01.29.201
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
No dislocation was observed during the trial stability test (used broach, trial neck and trial head with trial liner in the final shell).However, after inserting the head, dislocation occurred in extension and external rotation of the hip.Bone impingement and interference with other soft tissues were checked, but no such influence was identified.The head size was changed from s to m, and the surgery was successfully completed.The delay was 30 minutes, and the total surgical time was 2 hours.During the 30 minutes, the positioning was adjusted, and the head was removed, though the removal was somewhat difficult.After that, a new trial was performed, and the head was reinserted.
 
Additional Manufacturer Narrative
Batch review performed on 13 october 2025: lot 2515043: (b)(4) items manufactured and released on 20-jun-2025.Expiration date: 2030-06-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Investigation performed by medacta r&d hip project mananger: from the received information it was not possible to determine the root cause for the dislocation of the 01.29.201 biolox delta ceramic ball head 12/14 ø 28 size s lot.2515043 after its implantation.Since the trialing performed with all trial components (broach, trial neck, trial head) may differ slightly from those performed with the final implants, as the position of the final stem may differ from that of the broach, we can only suppose that the trial head ref.01.10.10.110 (ø28s) once assembled with the final stem gave the impression that was well seated.This may have led to the selection of a final head ø28 s instead of ø28m.Moreover, the root cause could also be due to other factors that did not emerge during the analysis given the information available on the event.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the investigation does not indicate any potential manufacturing related issue.

Brand Name
MECTACER BIOLOX DELTA FEMORAL BALL HEAD
Common Device Name
MECTACER 01.29.201 MECTACER HEAD BIOLOX DELTA DIA.28 12/14-S
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23412829
Report Number3005180920-2025-01044
Device Sequence Number10268983
Product Code LZO
UDI-Device Identifier07630030809125
UDI-Public07630030809125
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.201
Device Lot Number2515043
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight37 KG
Patient EthnicityNon Hispanic
Patient RaceAsian